# SDR QXEA200501542

- Difficulty date: November 19, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 18,017 hours, 26,035 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Part serial: 16734
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 17,321 hours, 25,075 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2266, AFTER START WHEN BLEED FLOW CONTROL KNOB SELECTED TO 11 O`CLOCK POSITION OR HIGHER CABIN PRESSURIZES/DEPRESSURIZIES AT INCREASING RATES AND SPEEDS (500' UP/DOWN THEN 1000').  WHEN KNOB SELECTED TO MANUAL, AIRCRAFT PRESSURIZED AT 2000 FPM.  MAINTENANCE REPLACED CABIN PRESSURE CONTROLLER IAW DASH-8 200 AMM 21-30-06, PAGES 401-404. STEP 4B ON PAGE 404.  COMPLIED WITH FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL SYSTEM IAW TASK 21-30-00-720-801.  AIRCRAFT RETURNED TO SERVICE
